Zum Äquivalenzproblem beschränkter Bilinearformen.

Werner Schmeidler

Journal für die reine und angewandte Mathematik (1930)

  • Volume: 163, page 135-140
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Schmeidler, Werner. "Zum Äquivalenzproblem beschränkter Bilinearformen.." Journal für die reine und angewandte Mathematik 163 (1930): 135-140. <http://eudml.org/doc/149735>.

author = {Schmeidler, Werner},
journal = {Journal für die reine und angewandte Mathematik},
pages = {135-140},
title = {Zum Äquivalenzproblem beschränkter Bilinearformen.},
url = {http://eudml.org/doc/149735},
volume = {163},
year = {1930},

AU - Schmeidler, Werner
TI - Zum Äquivalenzproblem beschränkter Bilinearformen.
JO - Journal für die reine und angewandte Mathematik
PY - 1930
VL - 163
SP - 135
EP - 140
UR - http://eudml.org/doc/149735
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.